# SDR AWXA200500889

- Difficulty date: July 13, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 51,911 hours, 23,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111200
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, DISCOVERED CORROSION ON THE RT OUTBOARD SEAT TRACK FS 41+10, -Y1292.  MAINTENANCE REMOVED CORROSION IAW A320 SRM 51-75-00 AND FOUND REWORK TO BE OUT OF LIMITS IAW A320 SRM 53-31-15.  RT OUTBOARD SEAT TRACK, AT FR 41+10, -Y1292, WAS REMOVED IAW A320 SRM 51-47-11 AND NEW SEAT TRACK WAS PREPARED FOR INSTALLATION IAW A320 SRM 51-44-11.  INSTALLED REPAIR PARTS, AT FR 41+10, -Y1292, IAW A320 SRM 51-42-11 AND DRAWING NR D53370500.
